Hi, I think I am losing my mind. On 12/12 I had a thermal ablation because the novasure didn't fit inside me. Days following the discharge became foul and on 12/22 I was admitted to the hospital for a uterine infection and given iv antibiotics. Upon discharge my physician sent me home on antibiotics, pain mess, antiemetics, and toradol. By 12/29 I had been vomiting for days and was in excruciating abdominal pain. Saw my Dr he manually dialated my cervix and removed some clots and tissue. Bled for about four hours, told to start lysteda for heaving bleeding, room one dose still vomiting. Now, I have no drainage again, and severe, I mean I can not walk pain in my left groin. I don't know what to do, I feel like if I call my Dr one more time he is going to hang up on me. The pain eases and then just hits me like a tornado that I vomit. Any idea what this is, I feel faint and weak, but no fever. I stopped all the medication except antibiotic thinking that might help?